# SDR UPS02439805

- Difficulty date: October 22, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASE UPPER DECK EMERGENCY EXIT DOOR SILL WOULD NOT ILLUMINATE DURING ASE CHECK     REPLACED EMERGENCY LIGHT BATTERY PACK REF MM 33-51-04. LIGHT OPS CHECK GOOD.
